# SDR ASAA2021020134121

- Difficulty date: February 1, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 55,289 hours, 28,013 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Part number: 182A400112
- Part serial: NSN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN IS CRACKED AT THE REAR SPAR BETWEEN STA 92.7 AND 101.9. GROUNDED - YES. ON DEFERRAL.
